Is it normal to have red scabs after development of blisters from cryolipolysis?
User rating for this question
Hello I recently had cryolipolysis and it blistered up pretty bad on my back all of the blisters have mostly healed except two with scabs on! The scabs turn yellow and red when moist is this normal?
Posted Sun, 22 Dec 2013 in Beauty
Answered by Dr. Geetika Paul 38 minutes later
Brief Answer: Superficial infection Detailed Answer: Hi , I understand your concern regarding your skin condition and I hope I am able to help you in the same. Now development of blisters and their further scabbing is quite common after a session of cryolipolysis. In your case, there are two scabs which have still persisted. Seems like some form of infection has taken place. This also is quite normal and sometimes delays healing which is happening in your case. You should clean the areas with lukewarm saline water twice a day and apply a topical antibiotic cream over the area twice a day. Do not apply any other cream or oil over it. Wear cotton clothes to decrease sweating. Do not rub or scratch the lesions. Hope it helps. If you have any other queries, please ask. Dr Geetika Paul.
Follow-up: Is it normal to have red scabs after development of blisters from cryolipolysis? 4 hours later
Thank you that helps a lot. Do I purchase saline water? Also it's on my back hard to reach any suggestions would like to be well as soon as possible the scab is on my shoulder blade so in my range of motion hurts the most !
Answered by Dr. Geetika Paul 4 minutes later
Brief Answer: Infected wound Detailed Answer: Hi XXXXXXX , No, you certainly do not need to buy saline water. Just take some lukewarm water like a small bowl. But make sure that the water is either distilled or is properly boiled. Add a pinch of table salt to it. You can then use it for cleaning the wounds before application of the antibiotic cream. Next since you have associated pain and discomfort, you can take some oral anti inflammatory or analgesic drugs along like paracetamol or ibuprofen. Something like crocin will help. Hope it helps Please ask if there is any other query Dr Geetika Paul
People also viewed
- Giddiness in the evening
- Patulous eustachian tube and tsh
- Post botox cyst
- Painful blister in the vagina during and after periods normal
- Hoarse voice in the evening
- Does vitamin c help cervical erosion
- Eustachion tubes and salty taste
- Red blood blister after tonsillectomy
- Blister developed on the skin after implanon placement why
- Oxerute cream
- Tyrowhite cream
- Red blisters on penis after intercourse chances of std
- Evacuation about three times in mornings
- Medicine orasep gel
- Bruise has developed a blister